Jump to content

Deb M.

Members
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Deb M.

  • Rank
    Member
  1. I'm absolutely terrified to try another steroid for my asthma. But it's an emergency. The doc is trying me on Medrol. I have been on prednisone many times and I'm convinced it's what either started my tachycardia or made it worse!! And it gave me horrible side effects...I become bedridden each time I take it! I'm refusing to take it now. So can anyone tell me if Medrol has similar side effects as prednisone? I'll be on it tapering for two weeks... Anyone have any problems on it, such as heart palpitations, etc?? Thanks! Deb M.
  2. Thanks for the replies everyone! The only thing I feel ok doing is swimming...which doesn't make sense to me cause I'm getting my heart rate up pretty high doing that! My whole body is exhausted after that, but I'm not as sick. The problem is that my doc insists that in order for me to lose the weight I've gained since I've been sick, I need to get my heart rate up at least 4 days a week! I can barely handle 1 day! ugh. And I'm too tired from work to go swim 4 days a week... Sorry to complain... Deb M.
  3. Hmmm... Sometimes with my dizziness I see very faint diagonal lines that cross to form a grid...I wonder if my neuro-opth doc was onto something. Maybe that's why he said what I have may fall in the same family as migraines w/o headaches... Can migraines cause tachycardia?? I wonder... Deb M.
  4. Carmen, What exactly are opthmalogic migraines?? What happens when you get them?? Deb M.
  5. Hi! I've been trying to exercise lately, such as short bursts of aerobics, walking fast, etc. However, when I do light aerobics, I feel so sick for the rest of the day. I feel as if I have the flu and my chest feels horrible! Strange chest pains, my heart feels just weird at times, dizziness, and I just want to lay in bed and sleep! I tried telling my doctor this and she just kept saying that I need to exercise more and make sure I'm sweating when I do so... But I feel horrible after I sweat with exercise!!! She just didn't get it... I feel so sick when my heart rate goes up! Does this happen
  6. Hi, I have extreme light sensitivity a lot! Although my only diagnosis is IST... the neuro-opthamologist thought I could possibly have something that is in the same family as migraines without the headache. I also have extreme sensitivity to sound. Both sensitivities make me feel as if I'm going to pass out or that my brain is shutting down. And I was having a very hard time being outside when the sun was setting. For some reason my eyes and my brain felt confused that it was getting dark outside. It's getting better, but still not great! Sadly enough, I'm excited to hear that I'm not the onl
  7. Hi Everyone, I haven't posted in quite a while... I have innappropriate sinus tachycardia and was actually doing better and able to go back to work teaching this September! The docs had finally found a dose of Atenolol which stopped my chest pains/palpitations and made me somewhat functional! However, my chest discomfort has been starting to come back this week and I have a horrible sinus infection, which sent me to the Emergency Room yesterday. The doctor told me not to take a decongestant, since it is a stimulant and will cause my heart to race. ugh! I'm miserable... Anyway...my question is
  8. Sorry if you guys have already posted on topics like this before, but... I am so MAD! I saw a second neurologist last week for a second opinion, since the first neurologist now has no clue as to what's wrong with me except a possible dysautonomia. This second neurologist sent her intern in to speak with me first, discussed my case with him and then came in telling me that it's all in my head! That I have anxiety and it's causing all my symptoms. I've been diagnosed so far with IST and this doctor says to me, "Well, what's causing your heart to race?" And of course I said, "I have no idea." (I
  9. I did Weight Watchers before and it works great! Just make sure you stick to the rules though. You can eat junk food on the diet. That was huge for me because you don't have to cut anything out and feel deprived. You just have to plan for it and keep noting your portions. I like how it prepares you for the real world too. If you do the other ones where they give you the food, then what happens when you're off the diet? What helped me the most was going to the meetings and weighing in there. The people at the meetings take a real life approach to it all. And weighing in every week gave me som
  10. Hi, To the other Deb : I don't take Topimax... I take meds for my asthma, protonix for possible acid reflux, and atenolol. The doctor told me today that sometimes some people get slightly thirsty from atenolol, but she's not sure that's the reason. I saw the doctor this afternoon (she is so nice and wants to help me as much as she can). She did some quick tests for diabetes, and fortunately they came out fine. But I still have to get a fasting blood test tomorrow morning. I think she's checking for some hormone levels too. But she wants me to see an endocrinologist, the cardiologist again, an
  11. Hi Everyone, I see so many posts on endocrinologists lately... and it's funny to me that I was just told today by my doctor to make an appointment with one to see what they think is wrong, since no one else knows. I have no idea what to expect from the endocrinologist. Am I gonna go there and just get stuck with needles? What happens during a normal appointment?? Thanks for any advice and info... Deb
  12. Hi, I understand what it's like to be frustrated regarding your diagnosis! I still don't have one...except for inappropriate sinus tachycardia. I still have lots of other problems that the docs have no clue about! The only reason I have that diagnosis was because I landed myself in the hospital for a few days and they watched my heartrate 24/7 on the monitor. So the doctors themselves saw that my heartrate shot up just walking to the bathroom! If I hadn't been in the hospital, I would still have heart rate issues... I had passed the tilt table test. Nothing went wrong during it. Very frustrati
  13. Hey everyone, I ended up calling my doctor today about my thirst and a weird episode I had last night! I fell asleep last night for probably less than an hour and then I woke up feeling like I had a really high fever. I felt really hot inside my body and really cold outside, and I had these horrible chills. My whole body felt dried out like there was no moisture left... even drinking water didn't help. It was almost as if my body couldn't sweat. It was awful! Then I went to the bathroom and I felt like I was going to pass out before I could make it back to bed. I didn't, thankfully, but I w
  14. Thanks everyone for your replies! I see my doctor next week and I'll ask her if I don't get to the pharmacy before then. It could be something as simple as the air conditioning is on all the time and drying out the air... I dunno. I just kinda freaked out because I read the write-up that comes with the medicine from the pharmacy and it said to contact your doctor immediately if you have "excessive thirst". Of course that was one of the many symptoms under that section. I'm more thirsy, but I don't think I have such a serious thirst problem that I need to contact my doc right now!! Especially
  15. Hi Everyone, The last few days I've felt really thirsty. It's almost as if I can't get enough to drink. I've been drinking tons of gatorade, water, and crystal light. I have doubled my atenolol to 25 mg a day as of last week. I'm wondering if that's a side effect of the drug or a new symptom of my dysautonomia. OR am I drinking too much gatorade and eating too much salty stuff... Has anyone had a problem of being more thirsty?? I don't have diabetes or anything... I've already been tested. Thanks! Deb
×
×
  • Create New...